# SDR 2006UALA00047

- Difficulty date: January 6, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 47,514 hours, 17,590 cycles
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF L GENERATOR DRIVE AND INABILITY OF INFLIGHT START ON APU.  PROBLEM IS WITH APU SEL ECTOR SWITCH, IT WILL CAUSE CHRONIC NO STARTS.  IF INTERNAL INTERLOCK SWITCH OPENS DURING START SEQ APU WON'T EVEN TURN UNLESS START SWITCH IS HELD IN START UNTIL STARTER CUTOUT.  NEW SWITCH PART NUMBER HAS BEEN APPROVED (12-22-03) AND REPLACED, (1/10/2006).  BOEING SERVICE BULLITEN 233T3232-49-02 REV 0 AUTHORIZES P/N 3600-5929.  ALL OTHER START SWITCH P/N'S HAVE BEEN SUPERCEEDED IN STORES CATALOG PER SCR 510761, REV 0 DATED 12/19/2003.  REPLACED APU START SWITCH AND REPLACED APU RUN LIGHT ASSY 674-1041-3122, (563-3694).  OPS CK'D GOOD, NO FAULTS.
